Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Prozac - abrupt stop on my own

Posted by saintjames on May 12, 1999, at 15:29:06

In reply to Prozac - abrupt stop on my own, posted by Jamie on May 12, 1999, at 13:39:50

> I have been taking Prozac for about 6 years @ 60mg per day. My health plan provider has ceased to exist so I'm in between doctors at this time. I need a refill on my prescription but no doctor will refill without seeing me first and the first available appointment isn't for another month. With all this difficulty, I've decided to just STOP the medication on my own.
> I have been off Prozac now for five days with no side effects, but then, I don't know what to expect. Anyone out there with experience or information?

James here....

You should not have any problem but what ever reason you were taking Prozac (and 60 mgs is a large dose)will return. Try to get back on your meds asap. Every large and med. city has sliding scale doc you can see. Side effects of taking meds is nothing compaired to what happens when the depression comes back.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:saintjames thread:6008